i did think any such GP would have to be severely antibiotic-obsessed!(Original post by Golden Maverick)
It is possible this person does not live in the uk. Do you Munna?
In France they are avaliable over the counter and widely used/abused.
I'm surprised about not perscribing anticiotics for a chest infection. I can't imagine telling someone, "Yes you have a chest infection, just take a few days off and stay at home and you should get better." It can have nasty symptoms.
EDIT: Pakistan, see above
ah, but viral infections of the chest can also produce green/yellow sputum mimicking a bacterial infection because of all the leukocytes which flood the area.
besides, if you have a good immune system and are young/fit it is quite capable of taking care of itself where bacterial chest infections are concerned.
Turn on thread page Beta
side effects of antibiotics watch
- 10-11-2004 22:25
- 11-11-2004 00:20
I have only ever taken antibiotics once in my life.
Amoxicillin for a slight tooth abcess.
Never again after 4 days i had abdominal pain,colitis and unbelievable cotton mouth/dry mouth.
I would only take them now if my life depended on it.
Julianna Hatfield ~ My sister
(Original post by alio)
- 11-11-2004 00:29
is it normal to have a stomach ache every night when on antibiotics
It's a side-effect sometimes...But remember - antibiotics can negate the affects of the Pill!
(Original post by Munna)
- 11-11-2004 01:20
Yea maybe! But i live in Pakistan. Most doctors here prescribe anti-biotics. I have been having them since i was 14.
JabberJaw - it's bad that you had such a reaction to them, obviously this doesn't happen to everyone though. Antibiotics are vital, but yes, sometimes given out too freely.